# SDR RMXA051720097211

- Difficulty date: May 17, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N117VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7211
- Aircraft time: 8,527 hours, 27,447 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117151441
- Part serial: 1420
- Condition: Delaminated
- Location: Main Rotor
- Part time: 6,908 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VERTICAL VIBRATION NOTICED IN FLIGHT. VIBRATION CEASED WHILE STILL IN FLIGHT. PILOT MADE AN UNSCHEDULED LANDING. VISUAL INSPECTION REVEALED 1 MAIN ROTOR BLADE EROSION PROTECTIVE TAPE HAD PEELED BACK AND A .7500 INCH X 3 INCH PORTION OF THE FIBERGLASS SKIN HAD DELAMINATED.
